# SDR AWXA200601606

- Difficulty date: September 2, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 20,073 hours, 7,757 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472772205
- Condition: Corroded
- Location: Fuselage
- Part time: 20,073 hours, 7,757 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION ON  MAIN CABIN FLOORBEAM,. -Y1292, FR 67+6".  REPLACED FLOORBEAM,  -Y1292,  66+1" TO FS 67+18" IAW A320 SRM 51-72-11 PAGE 4 AND 51-42-11 PAGE 6.
